Doc - I noticed this morning that I had a hard feeling, single bump on the side of my penis that is freaking me out (just under the penis head). I was touching it and pus started to come out...so I squeezed it to drain more of it. Its a white substance that comes out as well as some clear substance. I still feel the hardness of the bump and when I squeeze it later, there is more pus coming out. Plus, it seems like the pus is coming out of two areas related to the bump. I am circumsized and it looked like the pins that hold the foreskin together was one point of exit for the pus along with the original bump area (kinda right next to each other). I'm hoping this is not something serious but I definitely would like your opinion as well. I noticed this bump exactly a week after a sexual encounter (heterosexual) where it was proctected vaginal intercourse but unprotected oral sex which lasted for a good 30 minutes. I'm scared that she had something and passed it along. Some questions I have...(1) Is this something to worry/stress about? (2) Should I drain more of the substance out as the days go by? (3) Does it sound like I need to put any type of ointment on it or? (4) I made an appt with a dermatologist but should I go to my gen practice doctor instead? (5) Do you think it could be herpes or genital warts? (6) What do you think it can be?
Thanks for your opinions in advance.
No STD causes the problem you describe. It's probably just a pimple, an infected sebaceous cyst, or some similar condition.
1-4) Don't worry/stress about it. Don't put any creams or ointments on it, and definitely stop messing with it; those things will do nothing but increase the inflammation and make it harder for your doc to make an accurate diagnosis. Definitely see a provider; I don't think it much matters whether it's a dermatologist or generalist. 5) Probably it isn't herpes. 6) See above.
how long does it have to be there to cause some concern, not that its not already causing it but I first noticed the bump on Friday and it really hasnt decreased in size since then. Do you know what it can be due to this time frame? Same thoughts as above?
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.